# SDR P5CA2021070600254

- Difficulty date: July 6, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 200204031
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG BLEED OFF EICAS MSG ON TAXI OUT. RTB.( REMOVED AND REPLACED R/H ENG PRSOV ASSY PER AMM 36-11-09/201. PERFORMED ENG RUN. NO HELP. REF AMM 71-00-00/501. ENG RUN BY 9811012 GH KIM FOR FURTHER T/S..  /  LP 1471728: BITE CHECK AT AIR SUPPLY BITE MODULE, NO FAULT. REMOVED AND REPLACED R/H AIR SUPPLY CONTROL CARD. STILL NO HELP. NEED FURTHER T/S. SUPPLY CONTROL CARD R/R REF AMM 36-11-12/401. CONTINUE T/S .REMOVED AND REPLACED R/H  HPSOV PER AMM 36-11-07/401. STILL NO HELP. CONTINUED T/S FOUND PRSOV BAD FROM STOCK. REMOVED AND REPLACED PRSOV PER AMM 36-11-09/201. ENG RUN BY 981107. BLEED INDICATION ALL NORMAL. A/C OK FOR SERVICE.  )
